My research is in numerical analysis and computational methods. I have developed spectral methods for ordinary and partial differential equations, singular integral equations, and Riemann–Hilbert problems, with applications in integrable systems and the study of random matrices.
Gutleb T, Carrillo J, Olver S, 2022, Computing equilibrium measures with power law kernels, Mathematics of Computation, ISSN:0025-5718
Fasondini M, Olver S, Xu Y, 2021, Orthogonal polynomials on planar cubic curves, Foundations of Computational Mathematics, ISSN:1615-3375
Snowball B, Olver S, 2021, Sparse spectral methods for partial differential equations on spherical caps, Transactions of Mathematics and Its Applications, ISSN:2398-4945
Olver S, Xu Y, 2021, Non-homogeneous wave equation on a cone, Integral Transforms and Special Functions, Vol:32, ISSN:1065-2469, Pages:604-619
Webb M, Olver S, 2021, Spectra of Jacobi operators via connection coefficient matrices, Communications in Mathematical Physics, Vol:382, ISSN:0010-3616, Pages:657-707